Thread: water question
10-14-2004, 09:56 AM #1
just dropped my dbol today after 4 and a half weeks and im continuing with my deca and test. ie suffered some bloating and im taking care of that now. im doing cardio 3 days a week in the morning at 6:30am. im also cleaning up my diet while not dropping cals to low to make continuous gains.
i stopped the Dbol b/c my pants were getting tight and i can see my face puffing up. my question is how long does it take to see the water loss?? a week or so?? and should i add more cardio or is 3 am sessions enough while im massing up. i hate water and i dont wanna have thsi tight feeling everywhere in my cloths. im not a fan...hahah...but dbol was amazing...awesome gains and a GREAT kick off drug. please help with those questions.
10-14-2004, 10:15 AM #2
10-14-2004, 10:17 AM #3
10-14-2004, 10:18 AM #4
next time try using an anti e (letro,nolva,ldex etc.)
About a 2 weeks and the water should subside.
10-14-2004, 10:19 AM #5
yea, water retention is an anti e thing, not so much a cardio thing
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)